# SDR USAASB01127

- Difficulty date: May 3, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ROC - FLT 582 - ON DESCENT INTO ROC FROM LGA, AT APPROXIMATELY 3,000 FEET, THE FLAP POSITION INDICATOR SHOWED A FLAP DISAGREEMENT AND THE TRAILING EDGE FLAP INDICATOR CIRCUIT BREAKER WAS POPPED.  CREW ACCOMPLISHED A ZERO FLAPS LANDING AT ROC WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET THE TRAILING CIRCUIT BREAKER AND PERFORMED OPERATIONAL CHECK OF THE FLAPS SEVERAL TIMES.  NO DEFECTS NOTED.  (M)
